Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 6, Pages 1327–1330 (Mi dan45529)  

This article is cited in 8 scientific papers (total in 8 papers)

MATHEMATICS

On a method of solving boundary value problems for third order equations

M. H. Shhanukov

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (420 kB)

Bibliographic databases:
UDC: 517.946
Presented: А. Н. Тихонов
Received: 19.02.1982

Citation: M. H. Shhanukov, “On a method of solving boundary value problems for third order equations”, Dokl. Akad. Nauk SSSR, 265:6 (1982), 1327–1330

Citation in format AMSBIB
\Bibitem{Shh82}
\by M.~H.~Shhanukov
\paper On a method of solving boundary value problems for third order equations
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 6
\pages 1327--1330
\mathnet{http://mi.mathnet.ru/dan45529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0670700}
\zmath{https://zbmath.org/?q=an:0514.35022}


Linking options:
  • http://mi.mathnet.ru/eng/dan45529
  • http://mi.mathnet.ru/eng/dan/v265/i6/p1327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Zhegalov, E. A. Utkina, “The Goursat problem for a three-dimensional equation with a higher derivative”, Russian Math. (Iz. VUZ), 45:11 (2001), 74–78  mathnet  mathscinet  zmath  elib
    2. A. F. Napso, “Zadacha s vnutrennimi usloviyami dlya psevdoparabolicheskogo uravneniya”, Vladikavk. matem. zhurn., 3:4 (2001), 36–39  mathnet  mathscinet  zmath
    3. E. A. Utkina, “Ob odnoi trekhmernoi zadache Gursa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 12, SamGTU, Samara, 2001, 30–35  mathnet  crossref
    4. V. I. Zhegalov, A. N. Mironov, “On Cauchy problems for two partial differential equations”, Russian Math. (Iz. VUZ), 46:5 (2002), 21–28  mathnet  mathscinet  zmath
    5. M. Kh. Shkhanukov-Lafishev, S. M. Arkhestova, M. B. Tkhamokov, “Vektornye additivnye skhemy dlya nekotorykh klassov uravnenii giperbolicheskogo tipa”, Vladikavk. matem. zhurn., 15:1 (2013), 71–84  mathnet
    6. I. M. Shakirova, “K sluchayam razreshimosti odnogo integralnogo uravneniya v kvadraturakh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(36) (2014), 57–65  mathnet  crossref  zmath  elib
    7. A. N. Mironov, L. B. Mironova, Yu. O. Yakovleva, “Metod Rimana dlya uravnenii s dominiruyuschei chastnoi proizvodnoi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 25:2 (2021), 207–240  mathnet  crossref  zmath
    8. M. Kh. Beshtokov, “Ekonomichnye faktorizovannye skhemy dlya psevdoparabolicheskikh uravnenii tretego poryadka”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2021, no. 3, 44–57  mathnet  crossref  elib
  • Number of views:
    This page:49
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022